# SDR JBGA200500001

- Difficulty date: February 21, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N420ST
- Make and model: Cndair CL6002B16
- Aircraft serial: 5027
- Aircraft time: 5,962 hours, 2,968 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 6003303025
- Part serial: 5007
- Condition: Cracked
- Location: Cockpit
- Part time: 2,078 hours, 993 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FORWARD FACING WINDSHIELD OUTER PLY CRACKED.  PILOT DIVERT TO ICT
